MAUDE Adverse Event Report: AVANOS MEDICAL INC. CORFLO NASOGASTRIC/NASOINTESTINAL FEEDING TUBE WITH STYLET WITH ENFIT CONNECTOR; DH CPK NG TUBES

AVANOS MEDICAL INC. CORFLO NASOGASTRIC/NASOINTESTINAL FEEDING TUBE WITH STYLET WITH ENFIT CONNECTOR; DH CPK NG TUBES
Model Number 40-9366
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
Avanos medical inc.Received a single report that referenced three different incidents, which were associated with separate units, involving three different patients.This is the second of three reports.Refer to 9611594-2026-00432 for the first report refer to.For the second report refer to 9611594-2026-00434 for the third report.An additional sample was received for a complaint about a leaking nasogastric tube.No additional information provided.Event date unknown.
 
Additional Manufacturer Narrative
This event was initially deemed not reportable based on our reporting strategy active at the time of the alert date; however, following a recent retrospective review of complaints this event was made reportable out of an abundance of caution.The device history record for lot 30301296 was reviewed and the product was produced according to product specifications.The actual complaint product was returned for evaluation.Using a 35ml enfit syringe, water was infused through the central port.The side port was closed.With normal flow, there was no leakage from any area of the sample.The tubing was then pinched near the distal end to provide pressurization.Still no leakage was observed.No defects were observed.The device functioned as intended.The complaint was not confirmed.All information reasonably known as of 11 jun 2026 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to (b)(6).Avanos medical inc.Has no independent knowledge of the reported event but is relaying the information provided by the user facility where the incident occurred.This product incident is documented in the avanos medical complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical inc.Product is defective or caused serious injury.

Brand Name
CORFLO NASOGASTRIC/NASOINTESTINAL FEEDING TUBE WITH STYLET WITH ENFIT CONNECTOR
Common Device Name
DH CPK NG TUBES
Manufacturer (Section D)
AVANOS MEDICAL INC.
5405 windward parkway
alpharetta GA 30004
Manufacturer (Section G)
AVENT SA DE R.L. DE C.V. (AVENT 1)
circuito industial no.40
colonia obrera
nogales, cp 84048
MX   84048
Manufacturer Contact
tamara cardona
5405 windward parkway
alpharetta, GA 30004
4704485487
MDR Report Key25471394
Report Number9611594-2026-00433
Device Sequence Number21409256
Product Code KNT
UDI-Device Identifier00350770460420
UDI-Public(01)00350770460420(240)104604202(17)290115(10)30301296
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K821906
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number40-9366
Device Catalogue Number40-9366
Device Lot Number30301296
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/12/2024
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/12/2024
Initial Report FDA Received Date06/11/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/26/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown